MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT SZ 1/2 36MM DIA +0 45%; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM REV INSERT SZ 1/2 36MM DIA +0 45%; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP1360
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Subluxation (4525); Joint Laxity (4526); Implant Pain (4561)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: 09-013 phs stemless ide study.Post-operative complication: instability - subluxation.Endorses subluxation/dislocation event while cutting frozen cheese.Able to self-reduce.Pain dissipated with reduction.".
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the medical expert opinion on the available x-ray record.A review of the x-rays by the medical expert stated.¿the device was used as intended.There is no evidence of poor bone quality.The humeral implant and reverse tray losing centered contact with the glenosphere.¿ a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation and formal medical expert opinion, the root cause is attribute most likely to a patient related factor.Most probably insufficient soft tissue tension or trauma or overexertion may also play a role.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description
As reported: "subject: (b)(6) phs stemless ide study.Post-operative complication: instability - subluxation.Endorses subluxation/dislocation event while cutting frozen cheese.Able to self-reduce.Pain dissipated with reduction.".

Brand Name
PERFORM REV INSERT SZ 1/2 36MM DIA +0 45%
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21574038
Report Number0001649390-2025-00136
Device Sequence Number12848912
Product Code PHX
UDI-Device Identifier00846832084395
UDI-Public00846832084395
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWP1360
Device Lot NumberAF4134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale